Advertisement

A Delayed Non-autonomous Predator-Prey Model with Crowley-Martin Functional Response

  • Jai Prakash Tripathi
  • Vandana Tiwari
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 834)

Abstract

In this work, we propose a delayed non-autonomous prey-predator system with Crowley-Martin functional response (CMFR). Mutual interference by predators at high prey density differentiate between Beddington-DeAngelis functional response and CMFR. We discuss the permanence, extinction, stability, existence and uniqueness of a globally attractive almost periodic solution (APS). In addition to effect of Crowley-Martin parameter, we also show that the intrinsic growth rate leaves positive effect on the permanence of the considered model system. Some numerical examples are also presented to support obtained analytical results.

Keywords

Almost periodic solution Delay Crowley-Martin functional response Global stability Permanence Periodic solution 

References

  1. 1.
    Lotka, A.: Elements of Mathematical Biology. Dover, New York (1956)zbMATHGoogle Scholar
  2. 2.
    Tripathi, J.P., Meghwani, S.S., Thakur, M., Abbas, S.: A modified Leslie–Gower predator-prey interaction model and parameter identifiability. Commun. Nonlinear Sci. Numer. Simulat. 54, 331–346 (2018)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Crowley, P.H., Martin, E.K.: Functional responses and interference within and between year classes of a dragonfly population. J. N. Am. Benthol. Soc. 8, 211–221 (1989)CrossRefGoogle Scholar
  4. 4.
    Fan, M., Kuang, Y.: Dynamics of a non-autonomous predator-prey system with Beddington-DeAngelis functional response. J. Math. Anal. Appl. 295, 15–39 (2004)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Jana, D., Tripathi, J.P.: Impact of generalist type sexually reproductive top predator interference on the dynamics of a food chain model. Int. J. Dynam. Control. 80 (2015)  https://doi.org/10.1007/s40435-016-0255-9
  6. 6.
    Cui, J., Takeuchi, Y.: Permanence, extinction and periodic solution of predator-prey system with Beddinton-DeAngelis functional response. J. Math. Anal. Appl. 317, 464–474 (2006)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Sklaski, G.T., Gilliam, J.F.: Functional responses with predator interference: viable alternatives to the Holling type II model. Ecology 82(11), 3083–3092 (2001)CrossRefGoogle Scholar
  8. 8.
    Dong, Q., Ma, W., Sun, M.: The asymptotic behaviour of a chemostat model with Crowley Martin type functional response and time delays. J. Math. Chem. 51, 1231–1248 (2013)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Chesson, P.: Understanding the role of environment variation in population and community dynamics. Theor. Popul. Biol. 64, 253–254 (2003)CrossRefGoogle Scholar
  10. 10.
    Bohr, H.: On the theory of almost periodic functions. Acta Math. 45, 101–214 (1925)CrossRefGoogle Scholar
  11. 11.
    Parshad, R.D., Basheer, A., Jana, D., Tripathi, J.P.: Do prey handling predators really matter: subtle effects of a Crowley-Martin functional response. Chaos, Solitons Fractals 103, 410–421 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Bohr H.: Almost periodic functions, Chelsea (1947)Google Scholar
  13. 13.
    Lin, X., Chen, F.: Almost periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response. Appl. Math. Comput. 214, 548–556 (2009)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Abrams, P.A., Ginzburg, L.R.: The nature of predation: prey dependent, ratio dependent or neither? Trends Ecol. Evol. 15, 337–341 (2000)CrossRefGoogle Scholar
  15. 15.
    Hassell, M.P.: Mutual interference between searching insect parasites. J. Anim. Ecol. 40, 473–486 (1971)CrossRefGoogle Scholar
  16. 16.
    Abbas, S., Tripathi, J.P., Neha, A.A.: Dynamical analysis of a model of social behaviour: criminal versus non-criminal. Chaos, Solitons Fractals 98, 121–129 (2017)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Du, Z., Lv, Y.: Permanence and almost periodic solution of a Lotka–Volterra model with mutual interference and time delays. Appl. Math. Model. 37, 1054–1068 (2013)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Hassell, M.P.: Density-dependence in single-species populations. J. Anim. Ecol. 283–295 (1975)Google Scholar
  19. 19.
    Tripathi, J.P., Abbas, S.: Almost periodicity of a modified Leslie-Gower Predator-Prey system with Crowley-Martin functional response. In: Agrawal, P., Mohapatra, R., Singh, U., Srivastava, H. (eds.) Mathematical Analysis and Its Applications, pp. 309–317. Springer, New Delhi (2015).  https://doi.org/10.1007/978-81-322-2485-3_25CrossRefGoogle Scholar
  20. 20.
    Guo, H., Chen, X.: Existence and global attractivity of positive periodic solution for a Volterra model with mutual interference and Beddington–DeAngelis functional response. Appl. Math. Comput. 217(12), 5830–5837 (2011)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Abbas, S., Sen, M., Banerjee, M.: Almost periodic solution of a non-autonomous model of phytoplankton allelopathy. Nonlinear Dyn. 67, 203–214 (2012)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Gopalasamy, K.: Stability and Oscillation in Delay Equation of Population Dynamics. Kluwer Academic Publishers, Dordrect (1992)CrossRefGoogle Scholar
  23. 23.
    Wang, Q., Dai, B.X.: Almost periodic solution for n-species Lotka-Volterra competitive systems and feedback controls. Appl. Math. Comput. 200(1), 133–146 (2008)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Fink, A.M.: Almost Periodic Differential Equations. Lecture Notes in Mathematics, vol. 377. Springer, Berlin (1974).  https://doi.org/10.1007/BFb0070324CrossRefzbMATHGoogle Scholar
  25. 25.
    Tripathi, J.P.: Almost periodic solution and global attractivity for a density dependent predator-prey system with mutual interference and Crowley-Martin response function. Differ. Eqn. Dyn. Syst. (2016).  https://doi.org/10.1007/s12591-016-0298-6
  26. 26.
    Tripathi, J.P., Abbas, S.: Global dynamics of autonomous and nonautonomous SI epidemic models with nonlinear incidence rate and feedback controls. Nonlinear Dyn. 86(1), 337–351 (2016)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Besicovitch, A.S.: Almost Periodic Functions. Dover Publications Inc., New York (1954)zbMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of MathematicsCentral University of RajasthanAjmerIndia
  2. 2.Department of Mathematical SciencesIndian Institute of Technology (BHU)VaranasiIndia

Personalised recommendations